{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,5,29]],"date-time":"2026-05-29T12:56:48Z","timestamp":1780059408980,"version":"3.54.0"},"reference-count":15,"publisher":"Springer Science and Business Media LLC","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2026,4,5]]},"DOI":"10.7759\/cureus.106449","type":"journal-article","created":{"date-parts":[[2026,4,5]],"date-time":"2026-04-05T07:18:12Z","timestamp":1775373492000},"source":"Crossref","is-referenced-by-count":1,"title":["Dapsone-Induced Systemic Drug Reaction in a Patient With Immunoglobulin A Vasculitis"],"prefix":"10.7759","author":[{"given":"Luke","family":"Hamilton","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Antonio R","family":"Jimenez","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Sarah","family":"Kesaria","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Anthony","family":"Linfante","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"297","reference":[{"key":"ref1","doi-asserted-by":"publisher","DOI":"10.4103\/0976-500X.110917","article-title":"Dapsone hypersensitivity syndrome: a rare life threatening complication of dapsone therapy","volume":"4","author":"Vinod KV","year":"2013","unstructured":"Vinod KV, Arun K, Dutta TK. Dapsone hypersensitivity syndrome: a rare life threatening complication of dapsone therapy. J Pharmacol Pharmacother. 2013, 4:158-60. 10.4103\/0976-500X.110917","journal-title":"J Pharmacol Pharmacother"},{"key":"ref2","doi-asserted-by":"publisher","DOI":"10.1111\/bjd.12501","article-title":"Drug reaction with eosinophilia and systemic symptoms (DRESS): an original multisystem adverse drug reaction. Results from the prospective RegiSCAR study","volume":"169","author":"Kardaun SH","year":"2013","unstructured":"Kardaun SH, Sekula P, Valeyrie-Allanore L, et al.. Drug reaction with eosinophilia and systemic symptoms (DRESS): an original multisystem adverse drug reaction. Results from the prospective RegiSCAR study. Br J Dermatol. 2013, 169:1071-80. 10.1111\/bjd.12501","journal-title":"Br J Dermatol"},{"key":"ref3","doi-asserted-by":"publisher","DOI":"10.1016\/j.alit.2019.03.006","article-title":"Drug-induced hypersensitivity syndrome (DiHS)\/drug reaction with eosinophilia and systemic symptoms (DRESS): an update in 2019","volume":"68","author":"Shiohara T","year":"2019","unstructured":"Shiohara T, Mizukawa Y. Drug-induced hypersensitivity syndrome (DiHS)\/drug reaction with eosinophilia and systemic symptoms (DRESS): an update in 2019. Allergol Int. 2019, 68:301-8. 10.1016\/j.alit.2019.03.006","journal-title":"Allergol Int"},{"key":"ref4","doi-asserted-by":"publisher","DOI":"10.1016\/j.jaad.2013.01.033","article-title":"DRESS syndrome: Part I. Clinical perspectives","volume":"68","author":"Husain Z","year":"2013","unstructured":"Husain Z, Reddy BY, Schwartz RA. DRESS syndrome: Part I. Clinical perspectives. J Am Acad Dermatol. 2013, 68:693.e1-14; quiz 706-8. 10.1016\/j.jaad.2013.01.033","journal-title":"J Am Acad Dermatol"},{"key":"ref5","doi-asserted-by":"publisher","DOI":"10.1016\/j.amjmed.2011.01.017","article-title":"The DRESS syndrome: a literature review","volume":"124","author":"Cacoub P","year":"2011","unstructured":"Cacoub P, Musette P, Descamps V, Meyer O, Speirs C, Finzi L, Roujeau JC. The DRESS syndrome: a literature review. Am J Med. 2011, 124:588-97. 10.1016\/j.amjmed.2011.01.017","journal-title":"Am J Med"},{"key":"ref6","doi-asserted-by":"publisher","DOI":"10.1001\/jamadermatol.2023.4450","article-title":"Management of adult patients with drug reaction with eosinophilia and systemic symptoms: a Delphi-based international consensus","volume":"160","author":"Br\u00fcggen MC","year":"2024","unstructured":"Br\u00fcggen MC, Walsh S, Ameri MM, et al.. Management of adult patients with drug reaction with eosinophilia and systemic symptoms: a Delphi-based international consensus. JAMA Dermatol. 2024, 160:37-44. 10.1001\/jamadermatol.2023.4450","journal-title":"JAMA Dermatol"},{"key":"ref7","doi-asserted-by":"publisher","DOI":"10.4314\/gmj.v55i2.13","article-title":"Dapsone-induced drug reaction with eosinophilia and systemic symptoms (DRESS): the role of the primary care physician","volume":"55","author":"Akor BO","year":"2021","unstructured":"Akor BO, Ukuonu B, Akor AA, et al.. Dapsone-induced drug reaction with eosinophilia and systemic symptoms (DRESS): the role of the primary care physician. Ghana Med J. 2021, 55:169-72. 10.4314\/gmj.v55i2.13","journal-title":"Ghana Med J"},{"key":"ref8","doi-asserted-by":"publisher","DOI":"10.1007\/s00403-013-1409-7","article-title":"Dapsone in dermatology and beyond","volume":"306","author":"Wozel G","year":"2014","unstructured":"Wozel G, Blasum C. Dapsone in dermatology and beyond. Arch Dermatol Res. 2014, 306:103-24. 10.1007\/s00403-013-1409-7","journal-title":"Arch Dermatol Res"},{"key":"ref9","doi-asserted-by":"publisher","DOI":"10.3390\/ijms18061243","article-title":"Drug reaction with eosinophilia and systemic symptoms (DRESS): an interplay among drugs, viruses, and immune system","volume":"18","author":"Cho YT","year":"2017","unstructured":"Cho YT, Yang CW, Chu CY. Drug reaction with eosinophilia and systemic symptoms (DRESS): an interplay among drugs, viruses, and immune system. Int J Mol Sci. 2017, 18:10.3390\/ijms18061243","journal-title":"Int J Mol Sci"},{"key":"ref10","doi-asserted-by":"publisher","DOI":"10.1136\/bcr.02.2011.3898","article-title":"DRESS syndrome: a case report and literature review","volume":"2011","author":"Cardoso CS","year":"2011","unstructured":"Cardoso CS, Vieira AM, Oliveira AP. DRESS syndrome: a case report and literature review. BMJ Case Rep. 2011, 2011:10.1136\/bcr.02.2011.3898","journal-title":"BMJ Case Rep"},{"key":"ref11","article-title":"Drug reaction with eosinophilia and systemic symptoms (DRESS): a complex interaction of drugs, viruses and the immune system","volume":"14","author":"Criado PR","year":"2012","unstructured":"Criado PR, Avancini J, Santi CG, Medrado AT, Rodrigues CE, de Carvalho JF. Drug reaction with eosinophilia and systemic symptoms (DRESS): a complex interaction of drugs, viruses and the immune system. Isr Med Assoc J. 2012, 14:577-82.","journal-title":"Isr Med Assoc J"},{"key":"ref12","doi-asserted-by":"publisher","DOI":"10.1056\/NEJMoa1213096","article-title":"HLA-B*13:01 and the dapsone hypersensitivity syndrome","volume":"369","author":"Zhang FR","year":"2013","unstructured":"Zhang FR, Liu H, Irwanto A, et al.. HLA-B*13:01 and the dapsone hypersensitivity syndrome. N Engl J Med. 2013, 369:1620-8. 10.1056\/NEJMoa1213096","journal-title":"N Engl J Med"},{"key":"ref13","doi-asserted-by":"publisher","DOI":"10.1001\/jamadermatol.2018.5360","article-title":"Evaluation of prospective HLA-B*13:01 screening to prevent dapsone hypersensitivity syndrome in patients with leprosy","volume":"155","author":"Liu H","year":"2019","unstructured":"Liu H, Wang Z, Bao F, et al.. Evaluation of prospective HLA-B*13:01 screening to prevent dapsone hypersensitivity syndrome in patients with leprosy. JAMA Dermatol. 2019, 155:666-72. 10.1001\/jamadermatol.2018.5360","journal-title":"JAMA Dermatol"},{"key":"ref14","doi-asserted-by":"publisher","DOI":"10.1001\/jamadermatol.2017.6484","article-title":"Association between HLA-B*1301 and dapsone-induced cutaneous adverse drug reactions: a systematic review and meta-analysis","volume":"154","author":"Tangamornsuksan W","year":"2018","unstructured":"Tangamornsuksan W, Lohitnavy M. Association between HLA-B*1301 and dapsone-induced cutaneous adverse drug reactions: a systematic review and meta-analysis. JAMA Dermatol. 2018, 154:441-6. 10.1001\/jamadermatol.2017.6484","journal-title":"JAMA Dermatol"},{"key":"ref15","doi-asserted-by":"publisher","DOI":"10.3389\/fimmu.2021.661135","article-title":"HLA-B*13:01 is a predictive marker of dapsone-induced severe cutaneous adverse reactions in Thai patients","volume":"12","author":"Satapornpong P","year":"2021","unstructured":"Satapornpong P, Pratoomwun J, Rerknimitr P, et al.. HLA-B*13:01 is a predictive marker of dapsone-induced severe cutaneous adverse reactions in Thai patients. Front Immunol. 2021, 12:661135. 10.3389\/fimmu.2021.661135","journal-title":"Front Immunol"}],"container-title":["Cureus"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.cureus.com\/articles\/455515-dapsone-induced-systemic-drug-reaction-in-a-patient-with-immunoglobulin-a-vasculitis","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,4,5]],"date-time":"2026-04-05T07:18:13Z","timestamp":1775373493000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.cureus.com\/articles\/455515-dapsone-induced-systemic-drug-reaction-in-a-patient-with-immunoglobulin-a-vasculitis"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2026,4,5]]},"references-count":15,"URL":"https:\/\/doi.org\/10.7759\/cureus.106449","relation":{},"ISSN":["2168-8184"],"issn-type":[{"value":"2168-8184","type":"print"}],"subject":[],"published":{"date-parts":[[2026,4,5]]}}}